# SDR 2008UALA05845

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 37,638 hours, 14,236 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL BETWEEN FR 67 AND 68.  MAJOR REPAIR.  CUT OUT DAMAGE AND INSTALLED REPAIR.
